# SDR 2008UALA00022

- Difficulty date: December 31, 2007
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 43,466 hours, 27,256 cycles
- Engine: Ge CFM56*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAV SMOKE DETECTOR POWER LIGHT NOT ON.  SUPPLEMENT, SUSPECT IMPROPER PIN CONNECTION.  RECONNECTED WIRE W2132-053 -22 INTO D3736 PIN 5 SMOKE DETECTOR LIGHT CHECK GOOD.  AC OK FOR SERVICE.
